# SDR 2006UALA00202

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXT FUSELAGE AT STA 259, FROM BELOW SKIN LAP AT S19L DOWN TO APPROX S23L.  MANY RIVETS HAVE CRACKED AND POPPED HEADS, FWD SIDE OF PRODUCTION (BUTT) SPLICE.      REMOVED DAMAGED SECTION OF SKIN PER REF 737 SRM 53-10-01 FIG 201 REPAIR 11 PG 211, FABRIC ATED, LOCATED, DRILLED AND DEBURRED REPAIR DOUBLER AND FILLER PER REF 737 SRM 53-10-01 FIG 201 PG  211. INSTALLED REPAIR DOUBLER AND FILLER PER REF 737 SRM 53-10-01 FIG 201 REPAIR 11 PG 201.
